# SDR RAIA201202030001

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 19,087 hours, 17,734 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A SPS ADVANCE MESSAGE ON THE EICAS.  AIRCRAFT RETURNED TO IAD.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE SPS COMPUTOR, RT AFT MLG DOWNLOCK PROX SWITCH, SWAPPED THE RT MLG FWD PROX SWITCH WITH THE LT MLG DOWNLOCK PROX SWITCH.  SYSTEM OPS CHECKED GOOD.
